Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

96 years old, drooling, spitting problems, teeth and abscesses removed. Drooling due to this?

Our Aunt is 96 years old and now spits on every thing continously. What can we do. We thought is was just a phase but now it is getting bad. Every second that she is awake she is spitting onto her clothing, a basket we put there for her. It is getting really worse. Been doing this for at least the last 3-4 weeks. She had four teeth taken out and three were absesed. This was 2-3 weeks ago. Does this have something to do with it. The spitting I mean.
Asked On : Fri, 13 Apr 2012
Answers:  2 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
It is a sign of mania. Frequent spitting without any specific reason may be a sign of mania. Please refer to a psychiatrist.
Answered: Thu, 19 Apr 2012
I find this answer helpful
General & Family Physician Dr. Ravindra Singh Chandrakar's  Response
This is a sign of mania. Spitting frequently without any specific region requires Psychological consultation.Plese refer to Psychologist.
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor